| Model Number |
7BA10D |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: no conclusion can be drawn.No evaluation was performed, as the customer refused return.If the device is returned in the future, product analysis may be performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the drill tip end broke and could not be used normally.No patient impact reported.It was reported that there were no fragments left inside the patient and there was a delay of 10 minutes in procedure as a result of the event.The procedure was completed with the backup product.No additional intervention was performed or planned as a result of this event.Upon followup it was confirmed that there was no patient impact.
Additional Manufacturer Narrative
H3: evaluation determined that tool head missing.The likely cause of failure excess side load or prying led to the tool fracturing.It was also noted fracture face is rough, and stem was slightly deformed at fracture site.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.